# SDR IPXA2018091433917

- Difficulty date: September 12, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,907 hours, 15,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BAT 1 LO ALERT. EMER LIGHT BATTERY PWR SUPPLY REPLACED IAW AMM 33-51-01. OPS CK OK.
